American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Yuri Kifer. Lectures on large deviations in probability and dynamical systems. Proceedings of Symposia in Pure Mathematics 89 45-79.
Book volume table of contents
View Article: PDF

[2] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[3] Bertrand Deroin and Christophe Dupont. Topology and dynamics of laminations in surfaces of general type. J. Amer. Math. Soc. 29 (2016) 495-535.
Abstract, references, and article information   
View Article: PDF

[4] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[5] Mike Boyle, Jérôme Buzzi and Kevin McGoff. Bowen's entropy-conjugacy conjecture is true up to finite index. Proc. Amer. Math. Soc. 143 (2015) 2991-2997.
Abstract, references, and article information   
View Article: PDF

[6] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[7] Johannes Jaerisch. Conformal fractals for normal subgroups of free groups. Conform. Geom. Dyn. 18 (2014) 31-55.
Abstract, references, and article information   
View Article: PDF

[8] Eugen Mihailescu and Mariusz Urbański. Hausdorff Dimension of the Limit Set of Countable Conformal Iterated Function Systems with Overlaps. Contemporary Mathematics 600 (2013) 273-289.
Book volume table of contents   
View Article: PDF

[9] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information   
View Article: PDF

[10] Wen Huang and Pengfei Zhang. Pointwise dimension, entropy and Lyapunov exponents for $C^1$ maps. Trans. Amer. Math. Soc. 364 (2012) 6355-6370.
Abstract, references, and article information   
View Article: PDF

[11] Daniel J. Thompson. Irregular sets, the $\beta$-transformation and the almost specification property. Trans. Amer. Math. Soc. 364 (2012) 5395-5414.
Abstract, references, and article information   
View Article: PDF

[12] Eugen Mihailescu and Mariusz Urbański. Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011) 2767-2775. MR 2801617.
Abstract, references, and article information   
View Article: PDF

[13] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information   
View Article: PDF

[14] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents   

[17] Yakov Pesin and Vaughn Climenhaga. Lectures on Fractal Geometry and Dynamical Systems. The Student Mathematical Library 52 (2009) MR MR2560337.
Book volume table of contents   

[18] Yakov Pesin and Vaughn Climenhaga. Appendix. The Student Mathematical Library 52 (2009) 289-293.
Book volume table of contents   
View Article: PDF

[19] Yakov Pesin and Vaughn Climenhaga. Chaotic attractors and persistent chaos. The Student Mathematical Library 52 (2009) 209-232.
Book volume table of contents   
View Article: PDF

[20] Yakov Pesin and Vaughn Climenhaga. Hints to selected exercises. The Student Mathematical Library 52 (2009) 295-298.
Book volume table of contents   
View Article: PDF

[21] Yakov Pesin and Vaughn Climenhaga. Measures: Definitions and examples. The Student Mathematical Library 52 (2009) 101-122.
Book volume table of contents   
View Article: PDF

[22] Yakov Pesin and Vaughn Climenhaga. Basic concepts and examples. The Student Mathematical Library 52 (2009) 1-52.
Book volume table of contents   
View Article: PDF

[23] Yakov Pesin and Vaughn Climenhaga. Fundamentals of dimension theory. The Student Mathematical Library 52 (2009) 53-100.
Book volume table of contents   
View Article: PDF

[24] Yakov Pesin and Vaughn Climenhaga. Discrete-time systems: The FitzHugh--Nagumo model. The Student Mathematical Library 52 (2009) 159-189.
Book volume table of contents   
View Article: PDF

[25] Yakov Pesin and Vaughn Climenhaga. Continuous-time systems: The Lorenz model. The Student Mathematical Library 52 (2009) 253-288.
Book volume table of contents   
View Article: PDF

[26] Yakov Pesin and Vaughn Climenhaga. Measures and dimensions. The Student Mathematical Library 52 (2009) 123-157.
Book volume table of contents   
View Article: PDF

[27] Yakov Pesin and Vaughn Climenhaga. The bifurcation diagram for the logistic map. The Student Mathematical Library 52 (2009) 191-208.
Book volume table of contents   
View Article: PDF

[28] Yakov Pesin and Vaughn Climenhaga. Horseshoes and intermittent chaos. The Student Mathematical Library 52 (2009) 233-251.
Book volume table of contents   
View Article: PDF

[29] Jungchao Ban, Yongluo Cao and Huyi Hu. The dimensions of a non-conformal repeller and an average conformal repeller. Trans. Amer. Math. Soc. 362 (2010) 727-751. MR 2551504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia